Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is There Any Problem With Taking Nexium While On HIV Meds

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Isentress with Nexium

Hello,I am a 46 year old male,HIV+,and allready been on Atripla for the past 3 years.Recently my doctor suggested a change to Isentress + Truvada regime,in order to overcome the common side effects of Stocrin.My problem is that lately (about 5...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
...any significant drug interactions between Truvada+Isentress or any of the proton-pump inhibitors (PPIs), such as omeprazole or Nexium. For what it's worth, it is relevant to know that there are significant interactions between the PPIs and the... Read more »

Isentress with Nexium

Hello,I am a 46 year old male,HIV+,and allready been on Atripla for the past 3 years.Recently my... Read more »

allergic reaction sleep aid

Greetings Dr. I've taken Ambien for several years(along with many other HIV medicationss) and... Read more »
Articles
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...Microsporidiosis Cytomegalovirus (CMV) Mycobacterium avium complex (MAC) Severe or long-lasting GI problems can lead to serious health problems and can prevent HIV drugs from entering the system and fighting HIV. It's best to report these... Read more »
The Well Project

Gynecological Problems

... HIV-Positive Women and Gynecological Problems Certain gynecological (GYN) conditions are more common, more serious and/or more difficult Read more »
AIDS InfoNet

Nervous System Problems and Dementia

...(CNS) problems include depression and problems with sleeping, balance, walking, thinking, and memory. In the early years of AIDS these were all called "HIV-Associated Dementia." However, a broader range of problems is showing up at present. This... Read more »
The Body

What Is HIV?

...their viral load is high), eventually their immune system will weaken to the point that they may develop life-threatening health problems. If you're newly diagnosed, it can also be incredibly beneficial if you seek out support, get help from... Read more »
Connect With Others

Taking charge of your life

Posted by Anonymous, 16 Replies
...hello Lately i have been trying to coax myself into starting meds. I am not in the danger zone quite yet my t's flux btwn 300-400 and for the most part of feel fine. I have had symptoms in Read more »

Several health problems

Posted by Anonymous, 1 Reply
...I have been diagnosed with Aids 2 years and a half. Since then many things have been going wrong, kidney stones,hip necrosis,skin problems,severe vertigo,etc. Read more »

taking hiv meds to Russia and Eastern Europe

Posted by Anonymous
...and Eastern Europe this summer. I'm concerned that I might have a problem going through customs in these countries if my HIV meds are spotted. Has anyone taken their HIV meds to these countries? What happened? Any advice? Thanks! Read more »

HIV/AIDS related kidney problems...

Posted by alexzander, 2 Replies
...i have a question and was wondering if ANYONE out there knew even a little bit....people who are HIV+ (i myself have AIDS) but is it common to see tons of reoccuring kidney infections?! i mean these have been going on for months Read more »